# SDR USAA2011122700013

- Difficulty date: November 28, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON AFT CORNER FITTING OF L2 DOOR LOWER SILL AT FR68, S23L.  REPLACED AFT CORNER FITTING OF L2 DOOR LOWER SILL AT FR68, S23L IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53480505.
